Multivariate Eulerian Polynomials and Exclusion Processes
2016 (English)In: Combinatorics, probability & computing, ISSN 0963-5483, E-ISSN 1469-2163, Vol. 25, no 4, 486-499 p.Article in journal (Refereed) Published
We give a new combinatorial interpretation of the stationary distribution of the (partially) asymmetric exclusion process on a finite number of sites in terms of decorated alternative trees and coloured permutations. The corresponding expressions of the multivariate partition functions are then related to multivariate generalisations of Eulerian polynomials for coloured permutations considered recently by N. Williams and the third author, and others. We also discuss stability and negative dependence properties satisfied by the partition functions.
Place, publisher, year, edition, pages
2016. Vol. 25, no 4, 486-499 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-128340DOI: 10.1017/S0963548316000031OAI: oai:DiVA.org:su-128340DiVA: diva2:914190